# SDR VNAA0103019

- Difficulty date: March 31, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 15,418 hours, 13,989 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSDO328311
- Part serial: 60
- Condition: Cracked
- Location: Cockpit
- Part time: 3,649 hours, 3,102 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE FLIGHT CREW REPORTED THAT THE FIRST OFFICERS SIDE WINDOW HAD CRACKED.  THE FLIGHT CREW RETURNED TO THE FIELD AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE SIDE WINDOW IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 56-10-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
